# SDR 95ZZZX962

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5482T
- Make and model: Cessna R182
- Aircraft serial: R18201877
- Engine: Lyc O540J3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HA6IC5
- Condition: Pump Binding
- Location: Accelerator
- Part time: 23 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETOR ACCELERATOR PUMP STICKING OR BINDING CAUSING EXTREMELY DIFFICULT THROTTLE OPERATION.  THIS WAS A FACTORY REMANUFACTURED ENGINE WITH A NEW CARBURETOR.  TIME IN SERVICE IS 23.0 HOURS.  THIS HAS OCCURRED ONCE BEFORE ON THE SAME MODEL CARBURETOR, ON A DIFFERENT ENGINE AND AIRCRAFT.  SUBMITTER RECOMMENDS INSPECTING ACCELERATOR PUMP AND THROTTLE SHAFT FOR FREEDOM OF MOVEMENT AND PROPER TRAVEL BEFORE INSTALLATION.
